Citalopram medicine and blood pressure

I have an anxiety problem doctor gave me citalopram 10mg to take but after taking them for two day I have decided to withdraw these because my anxiety went worst side effects seem's been couple of days after quiting them the problem is my blood pressure normally be around 130/87 and heartbeat around blood pressure dropped significantly checked today morning it was 96/66 .60bpm then went little up to 102/70.I just want to know why this happened even after i stopped taking them?if it's the ssri medicine effect on blood pressure it should have been fine as i said i stopped taking them.can anybody please answer this .many thanks

2 Replies

  • Sounds like there could be something else going on. Best thing to do is Call Your Doctor Right Away.

  • Anxiety is exaggerated for the first few weeks of should get better,if not got bk to your docs.I have had mine increased three times,not nice getting used to new dose. Hope you feel better soon.

You may also like...